MAUDE Adverse Event Report: DePuy Orthopaedics Inc US COBALT CHROME 9/10 FEMORAL HEAD Diameter 22.225mm +3 9/10 TAPER; Small Taper (9/10) Femoral Heads : Hip Metal Femoral Heads

DePuy Orthopaedics Inc US COBALT CHROME 9/10 FEMORAL HEAD Diameter 22.225mm +3 9/10 TAPER; Small Taper (9/10) Femoral Heads : Hip Metal Femoral Heads
Catalog Number 152190053
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury

Brand Name
COBALT CHROME 9/10 FEMORAL HEAD Diameter 22.225mm +3 9/10 TAPER
Common Device Name
Small Taper (9/10) Femoral Heads : Hip Metal Femoral Heads
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50504446
Report Number1818910-2026-14783
Device Sequence Number10087401
Product Code JDI
UDI-Device Identifier10603295276586
UDI-Public(01)10603295276586
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152190053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown